# SDR AU961214

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Box
- Condition: Making Metal
- Location: Turbine Eng. Red
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE REDUCTION GEARBOX MAGNETIC PLUG CONTAMINATED WITH TYPE3 METAL PARTICLES - SOME TYPE 1 AND TYPE 2 PARTICLES ALSO ON GEARBOX MAGNETIC PLUGS
